Derivations on subtraction algebras
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 509-515
https://doi.org/10.4134/CKMS.2009.24.4.509
Printed December 1, 2009
Mehmet Ali \"{O}zt\"{u}rk and Y\i lmaz \c{C}even
Ad\i yaman University and S\"{u} leyman Demirel University
Abstract : In this paper, we introduce the notions of a derivation and a generalized derivation determined by a derivation for a complicated subtraction algebra. We give some related properties and equivalent conditions which derivations hold.
Keywords : subtraction algebra, derivation
MSC numbers : 03G25, 06B10, 06D99
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd